MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 3; HIP STEM CEMENTED

MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 3; HIP STEM CEMENTED
Model Number 01.18.153
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 month after the primary surgery, the patient was operated due to a periprosthetic bone fracture, which was probably generated by the first surgery.The surgeon removed the prosthesis and successfully implanted an amis-k long stem and another 46l endohead.
 
Additional Manufacturer Narrative
Batch review performed on 27-jul-2022.Lot 2114232: (b)(4) items manufactured and released on 25-jan-2022.Expiration date: 2027-01-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Clinical evaluation performed by medical affairs department.Revision 1 month after primary cemented tha in a elderly patient, due to a periprosthetic fracture.According to report, the fracture might have happened during the first surgery.Intraoperative femoral fractures are known possible adverse events of total hip replacements, described and quantified in literature, made more likely by the advanced age of the patient.They mainly depend on bone morphology and mechanical properties.In this case, there is no reason to suspect a malfunctioning device.

Brand Name
STEM: AMISTEM C CEMENTED STD STEM SIZE 3
Common Device Name
HIP STEM CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15247650
Report Number3005180920-2022-00622
Device Sequence Number14905061
Product Code LZO
UDI-Device Identifier07630030804281
UDI-Public07630030804281
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.153
Device Catalogue Number01.18.153
Device Lot Number2114232
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Initial Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite